# SDR NWAA093039873

- Difficulty date: August 29, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 68,131 hours, 63,217 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLEANERS RELEASED THE TAIL CONE EXPECTING ACCESS TO VENTRAL STAIRS.  THE TAIL CONE DROPPED BUT THE EMERGENCY EVACUATION SLIDE DID NOT DEPLOY.  TEMPORARY REPAIRS MADE TO THE TAIL CONE AND THE AIRCRAFT WAS FERRIED FROM MCI TO MSP.  THE TAIL CONE AND THE EVACUATION SLIDE WERE BOTH REPLACED, RII COMPLETED, AND THE FUNCTIONAL CHECKS WERE GOOD.
